Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Analytic approximations to topological transformations


Authors: Philip Franklin and Norbert Wiener
Journal: Trans. Amer. Math. Soc. 28 (1926), 762-785
MSC: Primary 41A30; Secondary 30C35
MathSciNet review: 1501373
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 41A30, 30C35

Retrieve articles in all journals with MSC: 41A30, 30C35


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1926-1501373-8
Article copyright: © Copyright 1926 American Mathematical Society